Adaptive finite element computations of shear band formation

Baxevanis, Th. and Katsaounis, Th. and Tzavaras, A. E. (2010) Adaptive finite element computations of shear band formation. Mathematical Models and Methods in Applied Sciences, 20 (03). pp. 423-448. ISSN 0218-2025

[img] Text
acmac-0001.pdf

Download (6Mb)
Official URL: http://dx.doi.org/10.1142/S0218202510004295
Item Type: Article
Depositing User: Athanasios Tzavaras
Date Deposited: 05 Sep 2011 14:57
Last Modified: 25 Sep 2017 06:30
URI: http://preprints.acmac.uoc.gr/id/eprint/1

Actions (login required)

View Item View Item